# SDR AALA202102159039

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 64,837 hours, 24,313 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX600061
- Condition: Leaking
- Location: Green Hyd Sys
- Part time: 56,304 hours, 30,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WASD GROUNDED: IN CRUISE, LOSS OF GREEN HYDRAULIC QUANTITY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED # 1 ENGINE GREEN HYDRAULIC SYSTEM PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL PER AMM 29-11-51.
